Volume 34,Issue 3,2014 Table of Contents

   
Other Issues:  
  

Contents

On a Generalization of Semicommutative Rings
  Cuizhen DU,Long WANG and Junchao WEI
  Published May 15, 2014
  2014,34(3):253-264 [Abstract(2462)]  [View PDF 123.08 K (2392)]
  
On the Characteristic Polynomial of a Hexagonal System and Its Application
  Zhenzhen LOU and Qiongxiang HUANG
  Published May 15, 2014
  2014,34(3):265-277 [Abstract(2301)]  [View PDF 253.79 K (2092)]
  
Generalizations of Nil-Injective Rings
  Yu-e ZHAO and Xianneng DU
  Published May 15, 2014
  2014,34(3):278-288 [Abstract(2023)]  [View PDF 123.41 K (1983)]
  
A Lower Bound for the Distance Signless Laplacian Spectral Radius of Graphs in Terms of Chromatic Number
  Xiaoxin LI,Yizheng FAN and Shuping ZHA
  Published May 15, 2014
  2014,34(3):289-294 [Abstract(2786)]  [View PDF 104.89 K (2444)]
  
Some Characterizations of Pr\"{u}fer $v$-Multiplication Rings
  Huayu YIN
  Published May 15, 2014
  2014,34(3):295-300 [Abstract(1938)]  [View PDF 104.18 K (2278)]
  
Coleman Automorphisms of Finite Groups with a Unique Nontrivial Normal Subgroup
  Zhengxing LI,Jinke HAI and Shuxian YANG
  Published May 15, 2014
  2014,34(3):301-306 [Abstract(2072)]  [View PDF 95.00 K (2094)]
  
Strongly Gorenstein Flat Dimensions of Modules
  Zhanping WANG and Haiyu MA
  Published May 15, 2014
  2014,34(3):307-315 [Abstract(2317)]  [View PDF 109.48 K (2391)]
  
Majorization Properties for Certain New Classes of Multivalent Meromorphic Functions Defined by S\v{a}l\v{a}gean Operator
  Shuhai LI and Lina MA
  Published May 15, 2014
  2014,34(3):316-322 [Abstract(2126)]  [View PDF 109.29 K (1829)]
  
Multiple Solutions for Discrete First-Order Periodic Problems
  Chenghua GAO
  Published May 15, 2014
  2014,34(3):323-331 [Abstract(2223)]  [View PDF 125.69 K (1723)]
  
Unique Weighted Representation Basis of Integers
  Ran XIONG
  Published May 15, 2014
  2014,34(3):332-336 [Abstract(2183)]  [View PDF 84.31 K (2020)]
  
Positive Solutions of Singular Second-Order Integral Boundary Value Problems
  Yongpeng CHEN and Baoxia JIN
  Published May 15, 2014
  2014,34(3):337-348 [Abstract(2230)]  [View PDF 129.30 K (1770)]
  
Well-Posedness for a New Two-Component Integrable System
  Qiong LLONG,Chunlai MU,Pan ZHENG and Shouming ZHOU
  Published May 15, 2014
  2014,34(3):349-361 [Abstract(2101)]  [View PDF 145.42 K (3235)]
  
A Stochastic Restricted $s$--$K$ Estimator in the Linear Model
  Daojiang HE and Yan WU
  Published May 15, 2014
  2014,34(3):362-370 [Abstract(1913)]  [View PDF 108.34 K (1882)]
  
On Non-Bi-Lipschitz Homogeneity of Some Hyperspaces
  Zhilang ZHANG and Zhongqiang YANG
  Published May 15, 2014
  2014,34(3):371-378 [Abstract(2610)]  [View PDF 128.43 K (1559)]